Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the configurations of centers of planar Hamiltonian Kolmogorov cubic polynomial differential systems

Jaume Llibre and Dongmei Xiao

Vol. 306 (2020), No. 2, 611–644

We study the kind of centers that Hamiltonian Kolmogorov cubic polynomial differential systems can exhibit. Moreover, we analyze the possible configurations of these centers with respect to the invariant coordinate axes, and obtain that the real algebraic curve xy(a + bx + cy + dx2 + exy + fy2) = h has at most four families of level ovals in 2 for all real parameters a,b,c,d,e,f and h.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Hamiltonian system, Kolmogorov systems, cubic polynomial differential systems, centers, configuration of centers
Mathematical Subject Classification 2010
Primary: 37K10, 37C27
Secondary: 37K05
Received: 13 December 2017
Revised: 2 April 2019
Accepted: 4 February 2020
Published: 13 July 2020
Jaume Llibre
Departament de Matemàtiques
Universitat Autònoma de Barcelona
Dongmei Xiao
School of Mathematical Sciences
Shanghai Jiao Tong University